# SDR 07FDEA04587

- Difficulty date: October 15, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 26,147 hours, 14,377 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57246666
- Condition: Misrepaired
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND OLD REPAIR ON RT INNER DEFLECTOR DOOR 672CB NOT CONFORM TO SRM REPAIR RENEWED IAW SRM 51-77-12 PARA 3C WITH DEVIATIONS, APPROVED BY EA   6-5755-114909 AND RAS/BAE/1005629/2007.
